MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD MOD HD 38MM -6 NK; HIP PROTHESIS

BIOMET UK LTD. CER BIOLOXD MOD HD 38MM -6 NK; HIP PROTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Foreign report source: (b)(6).Customer has indicated that the product will not be returned returned to zimmer biomet for investigation as it has been discarded by the hospital.Concomitant medical products: medical product bi-metric hap 12x140 mm, catalog #: 162032, lot #: 1772937.Medical product:-m2a-38 cup non flared sz 52mm, catalog #: 15-106052, lot #: 143810.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2020-00231.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product not returned.
 
Event or Problem Description
It has been reported by clinical study for eu11 ceramic-on-metal v mom using m2a-38 cup in cementless tha (339) that the patient initially underwent a right total hip arthroplasty.Subsequently, the patient was revised on due to pseudotumors and infection.The patient was then removed from the study due to revision of components.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Upon reassessment of the reported event, it was determined an mdr should not have been filed under the current manufacturer for this product (item: 12-115130).This product will be reported by medwatch facility warsaw biomet ¿ (b)(4).

Brand Name
CER BIOLOXD MOD HD 38MM -6 NK
Common Device Name
HIP PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9937947
Report Number3002806535-2020-00230
Device Sequence Number16318777
Product Code LPH
UDI-Device Identifier05019279316144
UDI-Public05019279316144
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberN/A
Device Catalogue Number12-115130
Device Lot Number1620263
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/03/2020
Supplement Date Received by Manufacturer07/03/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE - H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight64